# SDR A6WA201542592

- Difficulty date: April 6, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 34,668 hours, 32,600 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS FROM 8 DEG TO 20 DEG, AT 17 LT & 15 RT INDICATED, FLAPS FAILED.  COMPLIED WITH FLAP CIRCUIT BREAKER RESET.  ON 3RD RETRACTION FLAPS FAILED WHEN SELECTED TO 20 DEG, INDICATION LT 22 & RT 20, FELT SLIGHT RUMBLE WHEN FAILED.  FOUND LT NR 3 FLAP ACTUATOR BINDING.  R & R ACTUATOR IAW MM 27-53-05.  OPERATIONS CHECKED GOOD AT THIS TIME.
